# SDR CA010404010

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 46,584 hours, 44,191 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 654476112
- Condition: Leaking
- Location: Aileron
- Part time: 48,644 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT A SYSTEM HYDRAULIC SYSTEM QUANTITY BEGAN TO DROP, AT A RATE OF 1 GALLON PER HOUR. DUE TO POOR WEATHER ELECTED TO DIVERT. GEAR EXTENDED NORMALLY AND QUANTITY REMAINED STEADY. FLIGHT LANDED WITHOUT INCIDENT. FOUND A SYSTEM AILERON POWER CONTROL UNIT LEAKING. REPLACED PCU AS PER WORK CARD 51143.
